# SDR SWIA202054257

- Difficulty date: October 8, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP VANE LEADING EDGE SKIN MID SIDE HAS CHAFING DAMAGE, AS MARKED.  C-CHECK RO 11/21/2020.  LT INBOARD FLAP VANE MID SIDE DAMAGED AREA BLENDED, PER REO.  ORIGINAL THICKNESS 0.050", 0.029" FOUND REMAINING, 0.021" FOUND REMOVED.  OUTSIDE 0.020" PERMANENT REPAIR LIMITS OF REO.  INSTALLED LT FLAP INBOARD VANE, MID LEADING EDGE SKIN, IAW DWG. & CRJ 200 SRM.  COMPLIED WITH SKYWEST TASK CARD.
